# SDR AALA20040141

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY PATH LIGHTS AT AFT GALLEY DIVIDER INOPERATIVE.  REPLACED BATTERY PACK FOR AFT GALLEY DIVIDER LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
